# SDR DL76L080290

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 70,463 hours, 10,634 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Ptu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, EICAS CAUTION L HYD SYS PRESS ILLUMINATED.  SELECTED DEMAND PUMP TO ON.  LIGHT REMAINED ILLUMINATED.  ON ARRIVAL LIGHT EXTINGUISHED.  VERIFY LT PUMP WORKS BOTH IN AUTO AND IN ON.  SUSPECT INTERMITTENT PRESS SWITCH.  FWD TO MCO AND PLAC PER MEL 29-31-01A.  ACTIVATED FLT CONTROLS PRESSURE CHKS OK.  PTU SIGNAL WIRE HAS BEEN DISCONNECTED AND MUST BE RECONNECTED BEFORE MCO IS CLEARED.
